# SDR CA081107008

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Snias AS350*
- Engine: Lyc LTS101*
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Defective
- Location: Starflex
- Part time: 277 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS DISCOVERED DURING A DAILY INSP THAT THE TEFLON LINING INSIDE ONE OF THE STARFLEX BALL JOINTS WAS DISPLACED. THE BEARING WAS REPLACED BEFORE FURTHER FLIGHT AND IT WAS NOTICED THAT THE TEFLON WAS STILL GLUED FIRMLY IN PLACE BUT IT WAS MISALIGNED FROM ITS ORIGINAL POSITION.
